# SDR 97FDEA00418

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19136
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Spar Chord
- Part number: 65185371
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0735 025 - STA-PAE - CORROSION (C57-174-01) BS 870 REAR SPAR LOWER CHORD RBL 10-15, LBL 20-30, WL 138.  REMOVED CORROSION ON LOWER CHORD BS 870 FOUND LOWER CHORD TO BE OUT OF LIMITS PER FED-EX SRM 53-10-1.  REMOVED AND REPLACED REAR SPAR LOWER CHORD PER FED-EX EA 7-5710-36189A.
